# SDR DALA2021030501289

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 67,591 hours, 26,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7414832) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS DID NOT ILLUMINATE AT ROW 17ABC. REMOVED AND REPLACED BATTERY PACK AT 17ABC IAW B737AMM 33-51.
